# SDR 96ZZZX1157

- Difficulty date: February 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N26621
- Make and model: Cessna 550
- Aircraft serial: 5500593
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Ws 49
- Part time: 5,077 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER AIRCRAFT WAS STRIPPED FOR PAINT JOB, SKIN CRACK FOUND ON UPPER RIGHT WING SURFACE AT WS 49.0, CRACK MEASURED 3 INCHES 'DIAGONALLY' PASSING THROUGH RIVETS THAT ATTACH FLAP BELLCRANK SUPPORT.  ONE-THIRD OF HEAD OF MIDDLE RIVETS SHEARED.  CESSNA ENGINEERING SUGGESTS THAT FAILURE IS RESULT OF LOWERING FLAPS AT TOO GREAT AN AIRSPEED.
